Table of Contents
ISRN Mathematical Analysis
Volume 2012 (2012), Article ID 457846, 9 pages
http://dx.doi.org/10.5402/2012/457846
Research Article

A New Fixed Point Theorem on Generalized Quasimetric Spaces

1Department of Mathematics and Computer Sciences, University of Gjirokastra, Gjirokastra, Albania
2Department of Mathematics, University of Tirana, Tirana, Albania

Received 2 November 2011; Accepted 30 November 2011

Academic Editor: R. Avery

Copyright © 2012 Luljeta Kikina et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Bramanti and L. Brandolini, “Schauder estimates for parabolic nondivergence operators of Hörmander type,” Journal of Differential Equations, vol. 234, no. 1, pp. 177–245, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. L. Kikina and K. Kikina, “A related fixed point theorem for m mappings on m complete quasi-metric spaces,” Mathematica Cluj. In press.
  3. L. Kikina and K. Kikina, “Generalized fixed point theorem for three mappings on three quasi-metric spaces,” Journal of Computational Analysis and Applications. In press.
  4. B. Pepo, “Fixed points for contractive mappings of third order in pseudo-quasimetric spaces,” Indagationes Mathematicae, vol. 1, no. 4, pp. 473–481, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. C. Peppo, “Fixed point theorems for (ϕ,k,i,j)-mappings,” Nonlinear Analysis, vol. 72, no. 2, pp. 562–570, 2010. View at Publisher · View at Google Scholar
  6. Q. Xia, “The geodesic problem in quasimetric spaces,” Journal of Geometric Analysis, vol. 19, no. 2, pp. 452–479, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. A. Branciari, “A fixed point theorem of Banach-Caccioppoli type on a class of generalized metric spaces,” Publicationes Mathematicae Debrecen, vol. 57, no. 1-2, pp. 31–37, 2000. View at Google Scholar · View at Zentralblatt MATH
  8. A. Azam and M. Arshad, “Kannan fixed point theorem on generalized metric spaces,” Journal of Nonlinear Sciences and Its Applications, vol. 1, no. 1, pp. 45–48, 2008. View at Google Scholar · View at Zentralblatt MATH
  9. P. Das, “A fixed point theorem on a class of generalized metric spaces,” Korean Journal of Mathematical Sciences, vol. 1, pp. 29–33, 2002. View at Google Scholar
  10. P. Das and L. K. Dey, “A fixed point theorem in a generalized metric space,” Soochow Journal of Mathematics, vol. 33, no. 1, pp. 33–39, 2007. View at Google Scholar · View at Zentralblatt MATH
  11. L. Kikina and K. Kikina, “A fixed point theorem in generalized metric spaces,” Demonstratio Mathematica. In press.
  12. L. Kikina and K. Kikina, “Fixed points on two generalized metric spaces,” International Journal of Mathematical Analysis, vol. 5, no. 29-32, pp. 1459–1467, 2011. View at Google Scholar
  13. I. R. Sarma, J. M. Rao, and S. S. Rao, “Contractions over generalized metric spaces,” Journal of Nonlinear Science and its Applications, vol. 2, no. 3, pp. 180–182, 2009. View at Google Scholar · View at Zentralblatt MATH
  14. L. Kikina and K. Kikina, “Two fixed point theorems on a class of generalized quasi-metric spaces,” Journal of Computational Analysis and Applications. In press.
  15. B. Fisher, “Fixed points on two metric spaces,” Glasnik Matematički, vol. 16, no. 36, pp. 333–337, 1981. View at Google Scholar · View at Zentralblatt MATH